uu.seUppsala University Publications
Change search
ReferencesLink to record
Permanent link

Direct link
Metric complements of overt closed sets
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics, Algebra, Geometry and Logic.
2011 (English)In: Mathematical logic quarterly, ISSN 0942-5616, E-ISSN 1521-3870, Vol. 57, no 4, 373-378 p.Article in journal (Refereed) Published
Abstract [en]

We show that the set of points of an overt closed subspace of a metric completion of a Bishop-locally compact metric space is located. Consequently, if the subspace is, moreover, compact, then its collection of points is Bishop-compact.

Place, publisher, year, edition, pages
2011. Vol. 57, no 4, 373-378 p.
Keyword [en]
Constructive analysis, locales, formal topology
National Category
URN: urn:nbn:se:uu:diva-156466DOI: 10.1002/malq.201010011ISI: 000292551700003OAI: oai:DiVA.org:uu-156466DiVA: diva2:431995
Available from: 2011-07-28 Created: 2011-07-25 Last updated: 2012-02-16Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text
By organisation
Algebra, Geometry and Logic
In the same journal
Mathematical logic quarterly

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 185 hits
ReferencesLink to record
Permanent link

Direct link